# SDR SWAA2021061076048

- Difficulty date: May 21, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 20,885 hours, 9,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500c-500e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500 C TO 500 E L/E TRANSITION ANGLE HAS CORROSION AROUND NUT PLATE HOLES / REMOVED AND REPLACED TRANSITION ANGLE FROM STA. 490-500E +10 L/H SIDE PER EA # 21-153-01450
